# SDR SWIA202264988

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 601R1430354
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H WING FLAP  VANE INBOARD VANE CAP ( MARKED)      (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED THE R/H INBD VANE CAP ON THE R/H INBD FLAP VANE REF CRJ-200 SRM 51-42-13 REV 38 JUL 10/2019 AND DWG# 601R14302,REV E. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
